# SDR IPXA2016042502573

- Difficulty date: April 10, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 22,516 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N542520
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, AFT PIT, FLOOR STRUCTURE AND BILGE SKIN CORRODED, BS 1400-RBL 3. REPLACED INTERCOSTAL BS 1400 TO BS 1420 AT RBL 3.
